MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.The event history log (ehl) was reviewed.A review of the 12-month service history was conducted; however, no relevant findings were identified.Visual inspection and functional testing were performed.The customer-reported issue was confirmed through the downstream occlusion test.The cause of the reported issue was determined to be a defective dso sensor.Dso sensor was replaced to resolve issues.Performance verification testing (pvt) was performed, and the unit passed all testing criteria.
 
Event or Problem Description
It was identified during the inspection of the returned pump that the event log contained the error message, ¿cassette not attached properly.¿ this high-priority error was observed during testing.Although no issues were reported during patient use, recurrence of this error during an infusion could interrupt therapy.There was no patient involvement associated with this event, and no patient harm was reported.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50903163
Report Number3012307300-2026-08997
Device Sequence Number10712014
Product Code FRN
UDI-Device Identifier15019517150001
UDI-Public(01)15019517150001(11)200701
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0105-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown